# SDR SIMA972336

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367240620051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED FRAME 36 WAS CORRODED AT STRINGER 14 ON RIGHT SIDE.  MAINTENANCE REPAIRED FRAME 36 IAW SRM 53-61-40 PAGE 424 THROUGH 427.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
